# SDR USAA2009040690813

- Difficulty date: March 7, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 141T5111
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON UPPER CHORD OF EXISTING FLOORBEAM REPAIR DOUBLER.  REPAIRED FLOORBEAM REPAIR STRAP IAW B767 SRM 53-00-01, 51-10-02, & 53-00-51.
